RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1984, Volume 18, Issue 3, Pages 63–66 (Mi faa1475)  

This article is cited in 1 scientific paper (total in 1 paper)

Inverse spectral problem for limit-periodic Schrödinger operators

V. A. Chulaevskii


Full text: PDF file (387 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1984, 18:3, 230–233

Bibliographic databases:

UDC: 517.43+517.9
Received: 18.07.1983

Citation: V. A. Chulaevskii, “Inverse spectral problem for limit-periodic Schrödinger operators”, Funktsional. Anal. i Prilozhen., 18:3 (1984), 63–66; Funct. Anal. Appl., 18:3 (1984), 230–233

Citation in format AMSBIB
\Bibitem{Chu84}
\by V.~A.~Chulaevskii
\paper Inverse spectral problem for limit-periodic Schr\"odinger operators
\jour Funktsional. Anal. i Prilozhen.
\yr 1984
\vol 18
\issue 3
\pages 63--66
\mathnet{http://mi.mathnet.ru/faa1475}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=757250}
\zmath{https://zbmath.org/?q=an:0599.34028|0608.34025}
\transl
\jour Funct. Anal. Appl.
\yr 1984
\vol 18
\issue 3
\pages 230--233
\crossref{https://doi.org/10.1007/BF01086160}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984ACN9800006}


Linking options:
  • http://mi.mathnet.ru/eng/faa1475
  • http://mi.mathnet.ru/eng/faa/v18/i3/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Damanik D., Killip R., Simon B., “Perturbations of orthogonal polynomials with periodic recursion coefficients”, Ann of Math (2), 171:3 (2010), 1931–2010  crossref  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:139
    Full text:57
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020